MathSciNet Relay Station
MathSciNet bibliographic data
MR2204675 35Q53 (35B30 35D05 35L65 37K10)
Coclite, Giuseppe M.; Karlsen, Kenneth H. On the well-posedness of the Degasperis-Procesi equation. J. Funct. Anal. 233 (2006), no. 1, 60–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement